On Banach algebras satisfying a spectral maximum principle
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 4, pp. 933-943.
@article{ASNSP_1972_3_26_4_933_0,
     author = {Vesentini, E.},
     title = {On {Banach} algebras satisfying a spectral maximum principle},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {933--943},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {4},
     year = {1972},
     zbl = {0257.46046},
     mrnumber = {361783},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_4_933_0/}
}
TY  - JOUR
AU  - Vesentini, E.
TI  - On Banach algebras satisfying a spectral maximum principle
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1972
DA  - 1972///
SP  - 933
EP  - 943
VL  - Ser. 3, 26
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1972_3_26_4_933_0/
UR  - https://zbmath.org/?q=an%3A0257.46046
UR  - https://www.ams.org/mathscinet-getitem?mr=361783
LA  - en
ID  - ASNSP_1972_3_26_4_933_0
ER  - 
%0 Journal Article
%A Vesentini, E.
%T On Banach algebras satisfying a spectral maximum principle
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1972
%P 933-943
%V Ser. 3, 26
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1972_3_26_4_933_0
Vesentini, E. On Banach algebras satisfying a spectral maximum principle. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 4, pp. 933-943. http://www.numdam.org/item/ASNSP_1972_3_26_4_933_0/

[1] T.W. Gamelin, Uniform algebras, Prentice Hall, Englewood Cliffs, N. I., 1966. | MR | Zbl

[2] E. Hewitt and K. Ross, Abstract Harmonic Analysis, II, Springer-Verlag, Berlin-Heidelberg-New York, 1970. | MR | Zbl

[3] G.M. Leibowitz, Lectures on Complex Function Algebras, Scott Foresman, 1970. | MR | Zbl

[4] A. Pelczynski, Some linear topological properties of separable function algebras, Proc. Amer. Math. Soc., 18 (1967), 652-660. | MR | Zbl

[5] A. Pelczynski and Z. Semadeni, Spaces of continuous functions (1II) (Spaces C (Ω) for Ω without perfect subsets), Studia Mathematica, 18 (1959), 211-222. | Zbl

[6] W. Rudin, Boundary values of continuous analytic functions, Proc. Amer. Math. Soc., 7 (1956), 808-811. | MR | Zbl

[6'] W. Rudin, Continuous functions on compact spaces without perfect subsets, Proc. Amer. Math. Soc. 8 (1957), 39-42. | MR | Zbl

[7] E. Vesentini, Maximum theorems for spectra, Essays on Topology and Related Topics, Mémoires dédiés à Georges De Rham, Springer-Verlag, Berlin-Heidelberg -New York, 1970; 111-117. | MR | Zbl

[8] E. Vesentini, Maximum theorems for vector-valued holomorphic functions, Technical Report TR 69-132, Department of Mathematics, University of Maryland; also in Rend. Sem. Mat. e Fisico di Milano, XL (1970), 24-55. | MR | Zbl